DBLP BibTeX Record 'journals/eor/Wu09b'

@article{DBLP:journals/eor/Wu09b,
  author    = {Hsien-Chung Wu},
  title     = {The Karush-Kuhn-Tucker optimality conditions in multiobjective
               programming problems with interval-valued objective functions},
  journal   = {European Journal of Operational Research},
  volume    = {196},
  number    = {1},
  year      = {2009},
  pages     = {49-60},
  ee        = {http://dx.doi.org/10.1016/j.ejor.2008.03.012},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}